# SDR IPXA2014031482255

- Difficulty date: February 26, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 11,396 hours, 7,063 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232FF SKIN TORN IN TWO PLACES.  REPAIRED FLOOR PANEL IAW EO A300-5320-42721-F, APPD B.
